# SDR IXXA06SMN159S

- Difficulty date: May 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Horiz Stab
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RIGHT HAND HORIZONTAL STABILIZER RIGHT HAND ELEVATOR CENTER LOWER PANEL FINGER DOUBLER WITH SPOTS OF CORROSION, FROM STATION XE 132.750 TO STATION XE 251.562.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 55-4-1 FIGURE 1 SHEET 1, AND 2. REMOVED CORROSION IAW DC8 SRM 51-1-8 PAGES 17, AND 18. FOUND OUT OF LIMITS IAW DC8 SRM 55-2-0 PAGE 12. REMOVED DAMAGED PANEL SKIN IAW DC-8 SRM 55-1-0, DC-8 SRM 51-1-21. FABRICATED NEW PANEL SKIN, AND FINGER DOUBLER IAW DC8 SRM 55-4-1 FIGURE 1, SHEET 1, AND 2, ITEM E, AND F. BONDED BOTH PARTS WITH HYSOL IAW DC8 SRM 51-1-9. CLEANED, TREATED AND PRIMED AREA AND NEW PANEL SKIN IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-1
